Avoiding acne return after antibiotics? - Beauty, Health and Wellness - Forums and Community

Jump to content


About MPA

MPA is a site dedicated to the support or recovery of those suffering from eating disorders or body dysmorphic disorders. Please be sensitive to this fact when creating an account and contributing to the board.


Photo

Avoiding acne return after antibiotics?


  • Please log in to reply
2 replies to this topic

#1 Sierra223

Sierra223

    Guru

  • Accountability access
  • PipPipPipPipPipPip
  • 500 posts

Posted 20 October 2020 - 04:48 AM

Hi everyone,
I'm starting an oral antibiotic (tetracycline) treatment (combined with bpo) for my acne soon. But I heard that the acne returns soon after you stop taking them. Has anyone any experience with this? Can you avoid the return maybe by for example continuing to use bpo or other topical treatments?

Thanks a lot in advance and have a nice day :-)

F, 24, 5'7

 

 

 


#2 The Flower of Carnage

The Flower of Carnage

    NAIGHT BUS

  • Accountability access
  • PipPipPipPipPipPipPipPipPipPipPipPip
  • 11327 posts
  • LocationAustralia

Posted 20 October 2020 - 04:50 AM

I was on a short course of Doxycycline a few years ago for a nasty cystic acne breakout and it didn't return for quite a while. I suppose it depends on the cause of your acne. If I was you I would take it and see what happens after coming off a full course of it and then talk to your doctor about what happens if it ends up returning. Get a second opinion from a dermatologist if you need.


  • Hendrix likes this

Tᴀʟ | 25 |Aᴜsᴛʀᴀʟɪᴀ

Lowest BMI: 10.9

Highest BMI: 20+

Current BMI: 12's

d5cppi3-b97d47c2-8a5b-45ad-bde8-8434b57a

 

ask me stuff

insta

accountability/pics


#3 Sierra223

Sierra223

    Guru

  • Accountability access
  • PipPipPipPipPipPip
  • 500 posts

Posted 23 October 2020 - 09:26 AM

I was on a short course of Doxycycline a few years ago for a nasty cystic acne breakout and it didn't return for quite a while. I suppose it depends on the cause of your acne. If I was you I would take it and see what happens after coming off a full course of it and then talk to your doctor about what happens if it ends up returning. Get a second opinion from a dermatologist if you need.


Thank you for sharing your experience! I sure will keep in contact with my dermatologist. Have a nice weekend :)

F, 24, 5'7

 

 

 



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users